Alert archive / Texas / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 135, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Oct 2, 2014, 9:34 PM CDT for Travis County, Williamson County, Texas. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 2, 2014, 9:34 PM CDT (02:34 UTC)
- Expired
- Oct 2, 2014, 9:57 PM CDT
- In force
- 23 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
Counties Travis County, TX, Williamson County, TX
The radar
The Ft Hood radar (KGRK), 19 km from the middle of the area, began a volume at 02:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 2, 1:55 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
| Oct 2, 8:04 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 2.6 hours before the alert went out and 252 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 10 J/kg
- Mixed-layer CIN
- -176 J/kg
- Mixed-layer LCL
- 1836 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- -171 m²/s²
- 0-3 km storm-relative helicity
- -109 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.3
The text
As transmitted, in the capitals the NWS used until 2016.
935
WUUS54 KEWX 030234
SVREWX
TXC453-491-030315-
/O.NEW.KEWX.SV.W.0135.141003T0234Z-141003T0315Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
934 PM CDT THU OCT 2 2014
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEAST TRAVIS COUNTY...
SOUTHEASTERN WILLIAMSON COUNTY...
* UNTIL 1015 PM CDT.
* AT 931 PM CDT...NWS METEOROLOGISTS HAVE DETECTED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
GEORGETOWN TO ROUND ROCK...AND MOVING EAST AT 30 MPH.
* SOME LOCATIONS IN THE WARNING INCLUDE WINDEMERE...WEIR...
PFLUGERVILLE...HUTTO...TAYLOR...COUPLAND AND THRALL.
BRIEF HEAVY RAINS UP TO ONE INCH CAN ALSO BE EXPECTED.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT FRIDAY
MORNING FOR SOUTH CENTRAL TEXAS.
&&
LAT...LON 3068 9724 3030 9744 3048 9776 3070 9770
TIME...MOT...LOC 0234Z 279DEG 27KT 3066 9763 3057 9765
3048 9770
$$1 follow-up statement
660
WWUS54 KEWX 030257
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
957 PM CDT THU OCT 2 2014
TXC453-491-030307-
/O.CAN.KEWX.SV.W.0135.000000T0000Z-141003T0315Z/
TRAVIS TX-WILLIAMSON TX-
957 PM CDT THU OCT 2 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WILLIAMSON AND
EAST CENTRAL TRAVIS COUNTIES IS CANCELLED...
WINDS WITH THE LINE OF THUNDERSTORMS HAVE DROPPED BELOW SEVERE
LEVELS. THE WARNING IS CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT FRIDAY
MORNING FOR SOUTH CENTRAL TEXAS.
LAT...LON 3068 9724 3030 9744 3048 9776 3070 9770
TIME...MOT...LOC 0257Z 279DEG 27KT 3063 9743 3054 9745
3045 9750
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 2, 8:25 PM CDT, 1 hour 9 minutes earlier.
Area forecast discussion, Oct 2, 8:25 PM CDT, 1 hour 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 825 PM CDT THU OCT 2 2014 .UPDATE... JUST UPDATED THE GRID AND TEXT FORECASTS FOR SEVERE THUNDERSTORM WATCH 520...VALID UNTIL 3 AM...PRIMARILY FOR AREAS EAST OF I-35 AND NORTH OF I-10...BUT NOT INCLUDING BEXAR COUNTY. WE STILL EXPECT THE SOUTHWESTWARD EXTENT FOR THE LINE OF STORMS TO END IN KENDALL AND COMAL COUNTIES...WITH THE MAIN SEVERE THREAT ALONG AND NORTH OF U.S. 290. && .PREV DISCUSSION... /ISSUED 627 PM CDT THU OCT 2 2014/ DISCUSSION...UPDATE FOR 00Z AVIATION BELOW. AVIATION...AT 23Z THE COLD FRONT WAS ENTERING THE HILL COUNTRY. CONVECTION HAS BEEN LIMITED ON THE SW END OF THE FRONT WHERE CIN IS HIGHER AND WINDS VEERED SW. STILL AN OPPORTUNITY TO SEE SCT-BKN LINE OF SHRAS/TSTMS DEVELOP ALONG AND AHEAD OF THE FRONT AS IT APPROACHES AND MOVES EAST OF THE I-35 CORRIDOR...WHERE NO CIN IS CURRENTLY PRESENT...AND BETTER MOISTURE...SLIGHTLY BETTER INFLOW DIRECTION PRESENT. FOR THE TIME BEING HAVE LEFT TEMPO TSRA AT AUS 01Z-03Z AND SAT 03Z-05Z. DRIER CONDITIONS WITH N WIND AND CLEARING SKIES/VFR CONDITIONS SHOULD DEVELOP BEHIND THE FRONT OVERNIGHT. PREV DISCUSSION... /ISSUED 316 PM CDT THU OCT 2 2014/ .SEVERE WEATHER THREAT FOR HILL COUNTRY THIS EVENING... SHORT TERM (TONIGHT THROUGH FRIDAY NIGHT)... A COLD FRONT PUSHING ACROSS CENTRAL TEXAS TO BRING STRONG TO SEVERE THUNDERSTORMS ACROSS THE HILL COUNTRY LATE THIS AFTERNOON INTO THE EVENING HOURS. A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR BURNET...LLANO AND WILLIAMSON COUNTIES THROUGH 9 PM THIS EVENING. AS THE FRONT APPROACHES THE NORTHERN HILL COUNTRY LATE THIS AFTERNOON...A LINE OF STORMS WILL FILL IN AHEAD AND ALONG THE FRONTAL BOUNDARY. THESE STORMS ARE CAPABLE OF PRODUCING DAMAGING WINDS AND LARGE HAIL. THE LINE OF STORMS WILL CONTINUE TO PUSH SOUTHEASTWARD WHILE MEETING WITH DEEPER LOW LEVEL MOISTURE ADVECTING FROM THE SOUTH. THEREFORE...LOCALIZED HEAVY DOWNPOURS ARE POSSIBLE AS WELL. HIRES MODELS ARE IN GOOD AGREEMENT WITH THE PASSAGE OF THE FRONT ACROSS OUR AREA WITH A TIMING FRAME ACROSS THE HILL COUNTRY AROUND 6 PM...AND AROUND 9/10 PM FOR INTERSTATE 35. THE SEVERE WEATHER THREAT DIMINISHES AFTER 9 PM...BUT TRANSITIONING TO HEAVY RAIN WITH SOME STRONG STORMS POSSIBLE ALONG AND SOUTH OF HIGHWAY 90. STORM RAINFALL AMOUNTS WILL GENERALLY BE AROUND ONE QUARTER INCH OR LESS ALONG AND WEST OF HIGHWAY 281 WITH ONE QUARTER TO ONE HALF INCH TO THE EAST. ISOLATED SPOTS MAINLY EAST OF INTERSTATE 35 COULD GET UP TO 2 INCHES. THE FRONT WILL SWEEP ACROSS THE AREA OVERNIGHT AND EXIT THE FAR SOUTHERN COUNTIES BY 6 OR 7 AM FRIDAY MORNING. IN THE WAKE OF THE COLD FRONT...BREEZY NORTHERLY WINDS WILL PREVAILING FOR MUCH OF THE DAY WHILE CLEARING SKIES DOMINATE BY NOON. A DRIER AND COOLER AIRMASS WILL SPILL OVER SOUTH CENTRAL TEXAS THROUGH THE WEEKEND WITH SLIGHTLY BELOW NORMAL TEMPERATURES. HOWEVER...OVERNIGHT LOWS ON SATURDAY WILL BE IN THE UPPER 40S ACROSS THE HILL COUNTRY WITH MID 50S ALONG THE I-35 CORRIDOR AND NEAR 60 IN THE SOUTHERN PART OF THE RIO GRANDE PLAINS. LONG TERM (SATURDAY THROUGH THURSDAY)... PLENTY SUNSHINE IS EXPECTED FOR SATURDAY WITH HIGHS IN THE LOWER 80S MOST AREAS. A WARMING TREND BEGINS ON SUNDAY AS SOUTHERLY WINDS RETURN AND REMAIN INTACT THROUGH THE REMAINDER OF THE FORECAST. NORTHWEST FLOW ALOFT ALSO CONTINUES INTO EARLY NEXT WEEK BEFORE MID-LEVEL RIDGING BUILDS INTO THE REGION DURING THE MIDDLE OF THE UPCOMING WORK WEEK. NORTHWEST FLOW ALOFT CAN BE CONDUCIVE FOR ADDITIONAL RAINFALL...BUT TIMING OF THE STRONGER MID-LEVEL SHORTWAVES IS DIFFICULT FOR THE MODELS TO RESOLVE. FOR NOW...WE WILL LIMIT THE MENTION OF PRECIPITATION TO THE COASTAL PLAINS ON TUESDAY AND WEDNESDAY. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 64 85 55 79 58 / 90 - 0 0 0 AUSTIN BERGSTROM INTL AIRPORT 61 84 51 80 54 / 90 - 0 0 0 NEW BRAUNFELS MUNI AIRPORT 65 86 53 83 57 / 50 - - 0 0 BURNET MUNI AIRPORT 59 83 51 80 56 / 90 0 0 0 0 DEL RIO INTL AIRPORT 65 87 60 84 61 / 10 - 0 0 0 GEORGETOWN MUNI AIRPORT 62 84 52 80 56 / 90 0 0 0 0 HONDO MUNI AIRPORT 63 89 53 84 59 / 20 - - 0 0 SAN MARCOS MUNI AIRPORT 62 85 53 81 56 / 70 - - 0 0 LA GRANGE - FAYETTE REGIONAL 66 83 54 80 56 / 90 - - 0 0 SAN ANTONIO INTL AIRPORT 64 86 56 83 60 / 40 - - 0 0 STINSON MUNI AIRPORT 66 88 57 84 60 / 40 - - 0 0 && .EWX WATCHES/WARNINGS/ADVISORIES... NONE. && MESOSCALE/AVIATION...04 SYNOPTIC/GRIDS...26 PUBLIC SERVICE/DATA COLLECTION...12
Hazardous weather outlook, Oct 2, 2:16 PM CDT, 7 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 216 PM CDT THU OCT 2 2014 TXZ171>173-183>194-202>209-217>225-228-031930- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 216 PM CDT THU OCT 2 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 9 PM CDT FOR PORTIONS OF CENTRAL TEXAS. THERE IS A SLIGHT RISK STORMS COULD BECOME SEVERE LATE THIS AFTERNOON AND EVENING. THE POTENTIAL FOR SEVERE WEATHER IS FOCUSED MAINLY ON DAMAGING WINDS AND HAIL...AND MAINLY FOR AREAS NORTH OF A LINE FROM KERRVILLE TO WIMBERLEY TO GIDDINGS. THE STORMS MOVING ALONG A COLD FRONT WILL ALSO BE CAPABLE OF PRODUCING LOCALLY HEAVY DOWNPOURS UP TO 2 INCHES AND MINOR RUN-OFF PROBLEMS. THE POTENTIAL FOR HEAVY RAINFALL IS EXPECTED MAINLY EAST OF A LINE FROM KERRVILLE TO PEARSALL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING.
In the hours before
Special weather statement, Oct 2, 7:31 PM CDT, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
731 PM CDT THU OCT 2 2014
TXZ172-030100-
BURNET-
731 PM CDT THU OCT 2 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BURNET COUNTY UNTIL 800
PM CDT...
AT 728 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 6 MILES NORTH OF TOW...OR 11 MILES NORTH OF
BUCHANAN DAM...MOVING EAST AT 40 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
LAKE VICTOR...
SUNNYLANE...
WATSON...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
IN ADDITION...THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM
WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO
AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.
LAT...LON 3095 9784 3092 9783 3088 9842 3093 9844
3094 9842 3094 9845 3102 9846 3103 9844
3104 9835 3105 9792
TIME...MOT...LOC 0031Z 257DEG 34KT 3097 9840Special weather statement, Oct 2, 7:43 PM CDT, 1 hour 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 743 PM CDT THU OCT 2 2014 TXZ171-172-030115- BURNET-LLANO- 743 PM CDT THU OCT 2 2014 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL BURNET AND LLANO COUNTIES UNTIL 815 PM CDT... AT 742 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM TOW TO PRAIRIE MOUNTAIN...AND MOVING EAST AT 50 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... BUCHANAN DAM... KINGSLAND... BURNET... BERTRAM... MARBLE FALLS... STOLZ... OXFORD... GAINESVILLE... INKS LAKE STATE PARK... SHADY GROVE... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. IN ADDITION...THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED ROADWAYS. LAT...LON 3092 9783 3052 9823 3057 9896 3090 9846 TIME...MOT...LOC 0043Z 264DEG 44KT 3089 9839 3060 9884
Special weather statement, Oct 2, 8:13 PM CDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 813 PM CDT THU OCT 2 2014 TXZ171-188-190-030145- BLANCO-GILLESPIE-LLANO- 813 PM CDT THU OCT 2 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BLANCO... SOUTHEASTERN LLANO AND NORTHEASTERN GILLESPIE COUNTIES UNTIL 845 PM CDT... AT 809 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM NEAR OXFORD...OR 13 MILES SOUTH OF LLANO...MOVING EAST AT 15 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... BLOWOUT... SUNRISE BEACH VILLAGE... THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED ROADWAYS. LAT...LON 3061 9841 3041 9843 3051 9882 3064 9871 TIME...MOT...LOC 0112Z 277DEG 11KT 3056 9866
Special weather statement, Oct 2, 8:38 PM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
838 PM CDT THU OCT 2 2014
TXZ188-190-030215-
BLANCO-GILLESPIE-
838 PM CDT THU OCT 2 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BLANCO AND EASTERN
GILLESPIE COUNTIES UNTIL 915 PM CDT...
AT 836 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 20 MILES NORTHWEST
OF JOHNSON CITY TO FREDERICKSBURG...AND MOVING SOUTHEAST AT 30 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
FREDERICKSBURG...
ROUND MOUNTAIN...
CAIN CITY...
ROCKY HILL...
SANDY...
GRAPETOWN...
BLUMENTHAL...
LUCKENBACH...
STONEWALL...
CYPRESS MILL...
THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.
LAT...LON 3050 9845 3041 9815 3014 9837 3015 9896
3049 9891
TIME...MOT...LOC 0138Z 298DEG 25KT 3045 9849 3033 9888Special weather statement, Oct 2, 8:47 PM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
847 PM CDT THU OCT 2 2014
TXZ172-173-192-030215-
BURNET-TRAVIS-WILLIAMSON-
847 PM CDT THU OCT 2 2014
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN BURNET...WESTERN
WILLIAMSON AND EXTREME NORTHWESTERN TRAVIS COUNTIES UNTIL 915 PM
CDT...
AT 845 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTH OF
FLORENCE TO 10 MILES SOUTHEAST OF BURNET...AND MOVING EAST AT
40 MPH.
WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
SERENADA...
GEORGETOWN...
ROUND ROCK...
ANDICE...
FLORENCE...
LIBERTY HILL...
LEANDER...
JARRELL...
SUN CITY...
GEORGETOWN DAM...
THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.
LAT...LON 3095 9784 3091 9782 3088 9762 3080 9743
3048 9769 3061 9811 3096 9787
TIME...MOT...LOC 0147Z 272DEG 33KT 3092 9780 3078 9790
3065 9802Special weather statement, Oct 2, 9:11 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
911 PM CDT THU OCT 2 2014
TXZ173-192-030300-
TRAVIS-WILLIAMSON-
911 PM CDT THU OCT 2 2014
...SIGNIFICANT WEATHER ADVISORY FOR WILLIAMSON AND NORTHEASTERN
TRAVIS COUNTIES UNTIL 1000 PM CDT...
AT 908 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES WEST OF
JARRELL TO GEORGETOWN DAM TO LEANDER...AND MOVING EAST AT 35 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
GEORGETOWN...
CEDAR PARK...
ROUND ROCK...
GRANGER...
WINDEMERE...
PFLUGERVILLE...
TAYLOR...
JARRELL...
WEIR...
BARTLETT...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
IN ADDITION...THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM
WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO
AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.
LAT...LON 3077 9735 3078 9734 3075 9728 3073 9726
3063 9721 3032 9744 3058 9798 3090 9776
TIME...MOT...LOC 0211Z 271DEG 30KT 3081 9766 3065 9770
3052 9788The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 2, 7:31 PM CDT | Special Weather Statement | EWX | Burnet | 29 min |
| Oct 2, 7:43 PM CDT | Special Weather Statement | EWX | Burnet, Llano | 32 min |
| Oct 2, 7:51 PM CDT | Severe Thunderstorm Warning | EWX | Burnet | 24 min |
| Oct 2, 8:13 PM CDT | Special Weather Statement | EWX | Llano | 32 min |
| Oct 2, 8:38 PM CDT | Special Weather Statement | EWX | Blanco | 37 min |
| Oct 2, 8:47 PM CDT | Special Weather Statement | EWX | Williamson | 28 min |
| Oct 2, 9:11 PM CDT | Special Weather Statement | EWX | Williamson | 49 min |
| Oct 2, 9:56 PM CDT | Special Weather Statement | EWX | Bastrop, Lee, Travis | 49 min |
| Oct 2, 10:38 PM CDT | Special Weather Statement | EWX | Bastrop, Lee | 67 min |
| Oct 2, 11:12 PM CDT | Special Weather Statement | EWX | Bastrop, Caldwell, Fayette, Gonzales, Lee | 63 min |
| Oct 3, 12:36 AM CDT | Special Weather Statement | EWX | Wilson | 24 min |
| Oct 3, 1:10 AM CDT | Special Weather Statement | EWX | Atascosa | 50 min |
| Oct 3, 1:39 AM CDT | Special Weather Statement | EWX | Atascosa | 51 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.